# SDR AALA202110110273

- Difficulty date: October 8, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N825NN
- Make and model: Boeing 737823
- Aircraft serial: 31087
- Aircraft time: 35,358 hours, 14,422 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE CONFIGURING FOR LANDING FLAPS SPLIT, THEN STUCK AT LESS THEN 1 DEGREE. CHECKLIST FOLLOWED NO FLAP LOG . ACCOMPLISHED AT 138K POUNDS LANDING WEIGHT REFERENCE SPEED OF 178 KNOTS. BRAKE TEMPERATURE REACHED 700 (LEFT) AND 600 (RIGHT) FAHRENHEIT. REMOVED AND REPLACED EFT FLAP POSITION TRANSMITTER ACCOMPLISHED SUBSEQUENT TESTS. OPERATIONS CHECK GOOD PER AMM 27-58-01-400-801.
